# SDR COEA2015090318919

- Difficulty date: September 3, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stop Fitting
- Part number: S5397903720000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  STOP FITTING AT FWD BASE OF VERTICAL STAB HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
